Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 56, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 28, 2010, 2:15 AM PDT. It took effect at Jun 28, 2010, 3:00 PM PDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2010, 2:15 AM PDT (09:15 UTC)
- In effect from
- Jun 28, 2010, 3:00 PM PDT
- Expired
- Jul 1, 2010, 2:30 AM PDT
- In force
- 60 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
454 WHUS76 KEKA 280915 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 AM PDT MON JUN 28 2010 PZZ470-281715- /O.CAN.KEKA.SC.Y.0055.000000T0000Z-100628T1200Z/ /O.NEW.KEKA.SC.Y.0056.100628T2200Z-100703T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 AM PDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON THROUGH LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-281715- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-100703T0900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 AM PDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL LATE FRIDAY NIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
876 WHUS76 KEKA 281555 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PDT MON JUN 28 2010 PZZ455-475-290000- /O.CON.KEKA.SC.Y.0055.000000T0000Z-100703T0900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 AM PDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-290000- /O.CON.KEKA.SC.Y.0056.100628T2200Z-100703T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 AM PDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
738 WHUS76 KEKA 290914 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 AM PDT TUE JUN 29 2010 PZZ470-291715- /O.EXT.KEKA.SC.Y.0056.000000T0000Z-100704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 214 AM PDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-291715- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-100704T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 AM PDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
486 WHUS76 KEKA 291529 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 829 AM PDT TUE JUN 29 2010 PZZ470-292330- /O.CON.KEKA.SC.Y.0056.000000T0000Z-100704T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 829 AM PDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-292330- /O.CON.KEKA.SC.Y.0055.000000T0000Z-100704T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 829 AM PDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
626 WHUS76 KEKA 292107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 PM PDT TUE JUN 29 2010 PZZ470-301200- /O.EXT.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 207 PM PDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-301200- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 PM PDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
258 WHUS76 KEKA 300925 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PDT WED JUN 30 2010 PZZ470-301730- /O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 225 AM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-301730- /O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
787 WHUS76 KEKA 301528 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 828 AM PDT WED JUN 30 2010 PZZ470-302330- /O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 828 AM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-302330- /O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 828 AM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
536 WHUS76 KEKA 302133 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PDT WED JUN 30 2010 PZZ470-010545- /O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 PM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-010545- /O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
715 WHUS76 KEKA 302136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT WED JUN 30 2010 PZZ470-011200- /O.CON.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-011200- /O.CON.KEKA.SC.Y.0055.000000T0000Z-100705T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PDT WED JUN 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS76 KEKA 010930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT THU JUL 1 2010 PZZ470-011030- /O.CAN.KEKA.SC.Y.0056.000000T0000Z-100701T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT THU JUL 1 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-011730- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-100703T1000Z/ /O.NEW.KEKA.GL.A.0018.100703T1000Z-100705T1800Z/ /O.NEW.KEKA.SE.A.0017.100703T1000Z-100705T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT THU JUL 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL LATE FRIDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH MONDAY MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH MONDAY MORNING... THE THERMAL TROUGH ALONG THE COAST WILL EXTEND NORTH FRIDAY AND COMBINE WITH HIGH PRESSURE OVER THE NORTHEAST PACIFIC TO TIGHTEN THE PRESSURE GRADIENT OVER THE WATERS. NORTH WINDS WILL INCREASE TO GALE FORCE LATE FRIDAY AND PERSIST THROUGH THE WEEKEND. AS A RESULT...COMBINED SEAS WILL BUILD TO 10 TO 12 FT LATE FRI AND PEAK AROUND 13 TO 16 FT SUN. THE GRADIENT RELAXES EARLY NEXT WEEK ALLOWING WINDS AND SEAS TO GRADUALLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-011730- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-100705T0900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT THU JUL 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:56 PM PDT, 11 hours 19 minutes earlier.
Area forecast discussion, Jun 27, 2:56 PM PDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED MARINE DISCUSSION. NATIONAL WEATHER SERVICE EUREKA CA 256 PM PDT SUN JUN 27 2010 .SYNOPSIS...LOW MARINE CLOUDS WILL RETURN TO THE DEL NORTE AND HUMBOLDT COASTS TONIGHT AND MONDAY MORNING. INLAND AREAS WILL HAVE ONE MORE DAY OF ABOVE NORMAL DAYTIME TEMPERATURES MONDAY BEFORE AN UPPER LEVEL TROUGH BRINGS GRADUAL COOLING TUESDAY THROUGH THURSDAY. && .DISCUSSION...AFTERNOON WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROUGH DEEPENING OVER THE NE PACIFIC AND HIGH PRESSURE OVER THE PACIFIC NW MOVING EASTWARD. LOW CLOUDS WILL RETURN TO THE HUMBOLDT AND DEL NORTE COAST TONIGHT. THINK THE LOW CLOUDS WILL LINGER AT LEAST ALONG THE IMMEDIATE HUMBOLDT COAST MOST OF MONDAY AS LOW LEVEL MOISTURE INCREASES AHEAD OF THE APPROACHING TROUGH...AND THE N-S SURFACE PRESSURE GRADIENT WEAKENS. THE PRESSURE GRADIENT WILL REMAIN RELATIVELY TIGHT SOUTH OF CAPE MENDOCINO AND DO NOT EXCPECT MUCH IF ANY FOG FORMATION ALONG THE MENDOCINO COAST TONIGHT. OTHERWISE...NW CA WILL SEE ANOTHER SUNNY AND WARM DAY MONDAY...WITH DAYTIME HIGH TEMPERATURES ONLY COOLING 1 TO 2 DEGREES FROM TODAY. THE STRATUS WILL PUSH FURTHER INLAND EARLY TUESDAY MORNING AS A WEAK VORT MAX MOVES ACROSS THE AREA. THE TROUGH WILL SLOWLY MOVE ACROSS THE FORECAST AREA TUESDAY THROUGH THURSDAY AND THE EXTENT OF THE COASTAL STRATUS WILL DECREASE EACH NIGHT. THE TROUGH WILL ALSO BRING A GRADUAL COOLING TREND THIS WEEK WITH INLAND MAXIMUM TEMPERATURES LOWERING TO THE MID 80S BY WEDNESDAY. TH .LONG TERM (THU THRU SUN)...LONGWAVE TROUGH WILL BE SLOW TO EXIT THE WESTERN CONUS AT THE END OF THE WEEK. MODELS IN VERY GOOD AGREEMENT ON THE LARGE SCALE...BUT INDIVIDUAL SHORTWAVES REMAIN DIFFICULT TO RESOLVE. THE GOOD NEWS IS THAT ANY SHORTWAVES THAT MOVE THROUGH WILL BE MOSTLY MOISTURE STARVED...RESULTING IN MAINLY AFTERNOON CU OVER THE MOUNTAINS. HIGH PRESSURE BEGINS TO BUILD IN THE EPAC BY SAT AS NORTH WINDS ONCE AGAIN RAMP UP OFFSHORE. THE EXISTENCE/COVERAGE OF STRATUS ALONG THE COAST DURING THIS TIME IS TOUGH TO PINPOINT...BUT RIGHT NOW WE ARE GOING WITH AN OPTIMISTIC FCST DUE TO THE INCREASED MIXING. TEMPERATURES WILL GRADUALLY INCREASE AS THE TROUGH SHIFTS OFF TO THE EAST AND HEIGHTS BUILD. JCA && .AVIATION...THE MAIN SHORT TERM AVIATION FORECAST CHALLENGE CONTINUES TO BE THE EXTENT AND TIMING OF THE COASTAL STRATUS AND FOG. AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE AREA OF LOW CLOUDS 10 TO 60 NM OFFSHORE OF NW CA QUICKLY MOVING TOWARDS THE COAST. THERE IS ALSO A SLIVER OF IFR CEILINGS ALONG THE IMMEDIATE COASTLINE OF HUMBOLDT AND DEL NORTE COUNTIES. EVIDENCE OF MICROSCALE EDDIES ALONG THE COAST SUGGEST THAT THE STRATUS MAY NOT COMPLETELY CLEAR THIS AFTERNOON BEFORE IT RETURNS THIS EVENING. THE STRATUS WILL PERSIST AT LEAST THROUGH MONDAY MORNING. OTHERWISE...VFR CONDITIONS WILL PREVAIL. TH && .MARINE... UPDATE...REPORTS HAVE COME IN TO THE OFFICE THAT INDICATE A SHORTER DOMINANT PERIOD OF THE WAVES IN ZONE 450. THE SHORTER PERIOD OF THESE WAVES COULD MAKE WAVES HAZARDOUS TO SMALL CRAFT IN SOME ISOLATED AREAS...APPROPRIATE CAUTION SHOULD BE TAKEN. PREVIOUS DISCUSSION: NORTHERLY WINDS WILL CONTINUE TO DROP ACROSS THE REGION THROUGH THIS EVENING AND INTO MONDAY. IN SOUTHERN ZONES...GUSTS WILL FREQUENTLY TOP 25 KT IN ALL WATERS. HOWEVER...IN NORTHERN ZONES...CONFIDENCE IS HIGH THAT THERE SHOULD BE A 24 HOUR BREAK IN STRONG WINDS IN THE NORTHERN ZONES...SUFFICIENT THAT THE SCA ADVISORY ACROSS THE ENTIRE NORTHERN ZONE HAS BEEN DROPPED UNTIL EARLY TUESDAY. PAST TUESDAY...WINDS WILL RAMP UP AND AGAIN BRING STEEP SHORT PERIOD SEAS TO THE REGION. LATE WEEK WILL BRING THE POSSIBILITIES FOR A NORTHERLY GALE AND HAZARDOUS SEAS EVENT. THROUGHOUT THE TIME PERIOD...PRIMARY WAVES WILL BE OUT A NORTHERLY DIRECTION AS WINDS WILL CREATE A FRESH SWELL IN THE LOCAL ENVIRONMENT. LONG PERIOD SOUTHERLY SWELLS ARE ALSO APPARENT IN THE WATERS AND WILL BE PERSISTING THROUGH THE WEEK. THESE SWELLS ARE THE RESULT OF FORMERLY MAJOR HURRICANE CELIA...AND TROPICAL STORM DARBY. GWW AND ENP MODELS PROG THE SOUTHERLY SWELLS FROM CELIA TO ARIVE IN ERNEST BY THIS EVENING...AND SWELLS FROM DARBY BY WEDNESDAY. THE HEIGHTS OF THE SWELL FROM CELIA IS PROGGED TO COME THROUGH AROUND 3 FEET AT 15 SECONDS. WITH THE MODELS INCONSISTENCIES IN RESOLVING THE FINE SCALE WINDS ASSOCIATED WITH TROPICAL CYCLONES... SLIGHTLY HIGHER SWELLS COULD COME TO THE LOCAL ENVIRONMENT ON A TEMPORARY BASIS...NO SOUTHERLY WAVES SHOULD BE HIGHER THAN 5 FEET HOWEVER. MSB && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY PZZ455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 27, 4:34 AM PDT, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 434 AM PDT SUN JUN 27 2010 CAZ001>004-076-281330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 434 AM PDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.